# SDR HYI2002F00007

- Difficulty date: October 29, 2001
- Submitted: March 27, 2002
- Operation: Air carrier
- Aircraft: N68391
- Make and model: Cessna 402C
- Aircraft serial: 402C0483
- Engine: Cont TSIO520*
- System (JASC): 3110 · Instrument Panel
- Part: Master Switch
- Part number: CM358950
- Condition: Failed
- Location: Lt Switch Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT INSPECTION AVIONICS MASTER SWITCH FAILED.  MAINTENANCE REPLACED SWITCH AND RETURNED AIRCRAFT TO SERVICE.
